Alert archive / Illinois / Flash Flood Warnings in 2005
Flash Flood Warning 34, NWS Paducah, KY
NWS Paducah, KY issued this flash flood warning at Nov 15, 2005, 1:41 PM CST for Edwards County, Wabash County, Illinois; Gibson County, Indiana. It was in force for 94 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Nov 15, 2005, 1:41 PM CST (19:41 UTC)
- Expired
- Nov 15, 2005, 3:15 PM CST
- In force
- 94 min
- Issued by
- NWS Paducah, KY
- Area
- Counties, with a storm outline in the text
Counties Edwards County, IL, Wabash County, IL, Gibson County, IN
The radar
The Evansville,IN radar (KVWX), 13 km from the middle of the area, began a volume at 19:45 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.7 hours before the alert went out and 211 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 447 m above ground
- 0-6 km bulk shear
- 79 kt
- 0-1 km storm-relative helicity
- 75 m²/s²
- 0-3 km storm-relative helicity
- 111 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KPAH 151943
FFWPAH
ILC047-185-INC051-152115-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PADUCAH KY
141 PM CST TUE NOV 15 2005
THE NATIONAL WEATHER SERVICE IN PADUCAH KENTUCKY HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EDWARDS COUNTY IN SOUTHEAST ILLINOIS.
GIBSON COUNTY IN SOUTHWEST INDIANA.
WABASH COUNTY IN SOUTHEAST ILLINOIS.
* UNTIL 315 PM CST.
DOPPLER RADAR INDICATES THUNDERSTORMS PRODUCING RAINFALL RATES OF
TWO TO THREE INCHES PER HOUR TRACKING OVER THE LOWER WABASH VALLEY.
THIS AREA HAS ALREADY SEEN ONE AND A HALF TO THREE INCHES OF RAIN
ALREADY TODAY. THIS COUPLED WITH MORE ROUNDS OF THUNDERSTORMS
DURING THE AFTERNOON WILL LEAD TO ENHANCED FLOODING PROBLEMS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
LAT...LON 3856 8770 3840 8779 3845 8749 3833 8737
3823 8736 3820 8763 3823 8776 3828 8814
3856 8811
$$
MTF1 follow-up statement
000 WGUS73 KPAH 152057 FFSPAH ILC047-185-INC051-152115- FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE PADUCAH KY 257 PM CST TUE NOV 15 2005 ...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 315 PM CST FOR EDWARDS AND WABASH COUNTIES IN SOUTHERN ILLINOIS AND GIBSON COUNTY IN SOUTHWEST INDIANA... AT 255 PM...DOPPLER RADAR INDICATED A BREAK IN THUNDERSTORM ACTIVITY BRIEFLY OVER THE WARNED AREA. WATER ON SECONDARY ROADS WILL BE SLOW TO SUBSIDE HOWEVER. HEAVIER RAIN PRODUCING THUNDERSTORMS WILL MOVE BACK INTO THE REGION BY 400 PM. BE PREPARED FOR POSSIBLE FLASH FLOODING IN THE LATER AFTERNOON AS THESE STORMS MOVE OVER THE LOWER WABASH VALLEY. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. VEHICLES CAUGHT IN RISING WATER SHOULD BE ABANDONED QUICKLY. MOVE TO HIGHER GROUND. $$ MTF
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Paducah, KY wrote its last area forecast discussion before this flash flood warning went out at Nov 15, 1:42 AM CST, 11 hours 59 minutes earlier.
Area forecast discussion, Nov 15, 1:42 AM CST, 11 hours 59 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PADUCAH KY 142 AM CST TUE NOV 15 2005 .DISCUSSION... MAIN NEAR TERM FORECAST CONCERNS ARE SEVERE WEATHER/HEAVY RAIN CHANCES FROM CURRENT TIME THROUGH THIS EVENING...AND TEMPS ESPECIALLY TODAY INTO TONIGHT. ALL BUT FAR NORTHERN COUNTIES OF THE PAH CWA ARE IN A TORNADO WATCH UNTIL 5AM CST. LATEST RADAR SHOWS THUNDERSTORMS TRAINING ACROSS AREAS FROM CARTER AND WAYNE COUNTIES IN MISSOURI...TO UNION AND WILLIAMSON COUNTIES IN ILLINOIS...TO UNION AND HENDERSON COUNTIES IN KENTUCKY. HAVE HAD SOME FLOODING REPORTS...ESPECIALLY URBAN AREAS...ACROSS AREAS IN THIS HEAVIER BAND OF SHOWERS AND STORMS. GFS...WHICH SEEMS TO HAVE A BETTER HANDLE ON CURRENT PRECIP...INDICATES HEAVIEST PRECIP AREA WILL LIFT NORTH OF THE PAH FA AFTER 12Z AS WARM FRONT MOVES FARTHER NORTH. WILL CONTINUE TO MONITOR AREAS OF HEAVY RAIN FOR ADDITIONAL URBAN AND SMALL STREAM/FLASH FLOOD WARNINGS...BUT WITH HEAVY RAIN ALREADY OCCURRING AND EXPECTING THE BAND OF HEAVIEST RAIN TO MOVE NORTH OF THESE AREAS IN THE NEXT 4 TO 6 HOURS...WILL NOT ISSUE A FLOOD WATCH AT THIS LATE TIME. ON TO THE SEVERE WEATHER THREAT...WITH SPC INCLUDING THE ENTIRE PAH CWA IN A HIGH RISK...OBVIOUSLY WILL CONTINUE WITH SEVERE MENTION IN TODAYS ZONES. GFS IS SLIGHTLY FASTER THAN THE NAM WITH THE LOW...PUTTING IT OVER STL BY 18Z...BUT OVERALL POSITIONING IS VERY SIMILAR WITH GFS MAYBE JUST A COUPLE OF HOURS FASTER THAN THE NAM. LOOKS LIKE PRIME TIME FOR SEVERE WEATHER WILL BE FROM LATE MORNING INTO VERY EARLY EVENING...WITH PRECIP ENDING VERY QUICKLY FROM WEST TO EAST DURING THE EVENING HOURS. CURRENT GRID TIMING AND CATEGORICAL POPS LOOK GOOD AND WILL NOT MAKE ANY CHANGES. ONLY TWEAK TO TODAY WILL BE TO INCLUDE DAMAGING WINDS...LARGE HAIL AND TORNADOES NOW THAT WE ARE IN A HIGH RISK. TEMPS TODAY WILL BE TRICKY. AT 07Z...WITH WARM FRONT EXTENDING FROM ALONG THE SOUTHERN MISSOURI BORDER...TO NORTH OF PAH...TO JUST NORTH OF EVV...TEMPS RANGE FROM 68 DEGREES AT PAH AND HOP...TO 48 DEGREES AT MVN. TEMPS SOUTH OF THE FRONT ARE ALREADY NEAR OR WARMER THAN THE FORECAST HIGHS OF THE MAV AND MET...SO WILL LOOK TO THE WARMEST FWC FOR GUIDANCE. OVERALL EXPECT TO GO WITH A MID 60S NORTH TO LOWER 70S SOUTH. BEHIND THE COLD FRONT...A MAJOR COOL DOWN WILL FOLLOW. TEMPS WILL FALL TO 20 TO 30 DEGREES LOWER THAN WE HAVE BEEN HAVING...WHICH WILL BE ABOUT 10 DEGREES BELOW NORMAL. BY LATE IN THE WEEK...TEMPS WILL MODERATE TO NEAR SEASONAL. GFS DOES SHOW A COUPLE OF WEAK...DRY COLD FRONTS MOVING ACROSS THE REGION DURING THE DAY FRIDAY...THEN ANOTHER SATURDAY NIGHT. SO FAR ONLY EFFECTS LOOK LIKE MAYBE SOME INCREASE IN CLOUDS...BUT...BASED ON LATEST MEX GUIDANCE...DO NOT EXPECT ANY SIGNIFICANT TEMPERATURE DIFFERENCES. MADE SOME CHANGES TO THE NEAR TERM TEMPS...STICKING PRETTY CLOSE TO SLIGHTLY WARMER MAV VALUES. IN THE EXTENDED...MADE SOME VERY MINOR TWEAKS LATE IN THE EXTENDED BASED ON LATEST MEX GUIDANCE. && .PAH WATCHES/WARNINGS/ADVISORIES... KY...NONE. MO...NONE. IL...NONE. IN...NONE. && RST
Hazardous weather outlook, Nov 15, 3:55 AM CST, 9 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PADUCAH KY 355 AM CST TUE NOV 15 2005 ILZ075>078-080>094-INZ081-082-085>088-KYZ001>022-MOZ076-086-087- 100-107>112-114-161100- JEFFERSON-WAYNE IL-EDWARDS-WABASH-PERRY IL-FRANKLIN-HAMILTON- WHITE-JACKSON-WILLIAMSON-SALINE-GALLATIN-UNION IL-JOHNSON-POPE- HARDIN-ALEXANDER-PULASKI-MASSAC-GIBSON-PIKE-POSEY-VANDERBURGH- WARRICK-SPENCER-FULTON-HICKMAN-CARLISLE-BALLARD-MCCRACKEN-GRAVES- LIVINGSTON-MARSHALL-CALLOWAY-CRITTENDEN-LYON-TRIGG-CALDWELL- UNION KY-WEBSTER-HOPKINS-CHRISTIAN-HENDERSON-DAVIESS-MCLEAN- MUHLENBERG-TODD-PERRY MO-BOLLINGER-CAPE GIRARDEAU-WAYNE MO-CARTER- RIPLEY-BUTLER-STODDARD-SCOTT-MISSISSIPPI-NEW MADRID- INCLUDING THE CITIES OF...MOUNT VERNON...FAIRFIELD...ALBION... MOUNT CARMEL...PINCKNEYVILLE...WEST FRANKFORT...MCLEANSBORO... CARMI...CARBONDALE...MURPHYSBORO...HERRIN...HARRISBURG... SHAWNEETOWN...JONESBORO...VIENNA...GOLCONDA...ELIZABETHTOWN... CAIRO...MOUND CITY...METROPOLIS...FORT BRANCH...PETERSBURG... POSEYVILLE...EVANSVILLE...BOONVILLE...ROCKPORT...HICKMAN... CLINTON...BARDWELL...WICKLIFFE...PADUCAH...MAYFIELD...SMITHLAND... BENTON...MURRAY...MARION...EDDYVILLE...CADIZ...PRINCETON... MORGANFIELD...DIXON...MADISONVILLE...HOPKINSVILLE...HENDERSON... OWENSBORO...CALHOUN...GREENVILLE...ELKTON...PERRYVILLE... MARBLE HILL...CAPE GIRARDEAU...JACKSON...PIEDMONT...VAN BUREN... DONIPHAN...POPLAR BLUFF...BLOOMFIELD...SIKESTON...CHARLESTON... NEW MADRID 355 AM CST TUE NOV 15 2005 ...SIGNIFICANT SEVERE WEATHER EVENT EXPECTED TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHERN ILLINOIS...SOUTHWEST INDIANA...WESTERN KENTUCKY AND SOUTHEAST MISSOURI. .DAY ONE...TODAY AND TONIGHT THERE IS A HIGH RISK OF SEVERE THUNDERSTORMS ACROSS THE ENTIRE QUAD STATE REGION TODAY INTO EARLY THIS EVENING. WARM...MOIST AIR WILL SPREAD ACROSS THE REGION THIS MORNING AS A WARM FRONT MAKES ITS WAY NORTHWARD. THUNDERSTORMS WILL CONTINUE ALONG THE WARM FRONT THIS MORNING. A FEW OF THESE STORMS COULD BECOME SEVERE. THE PRIMARY THREAT WITH THE STORMS THIS MORNING WILL BE HEAVY RAIN. MEANWHILE...A STRONG COLD FRONT WILL MOVE ACROSS THE REGION TODAY. STRONG TO SEVERE STORMS WILL DEVELOP ALONG AND AHEAD OF THIS FRONT...AFFECTING SOUTHEAST MISSOURI BY LATE MORNING. STORMS WILL SPREAD EAST OF THE MISSISSIPPI DURING THE AFTERNOON HOURS. TORNADOES...DAMAGING WINDS...AND LARGE HAIL WILL ALL BE POSSIBLE AS STORMS MOVE ACROSS THE AREA. IN ADDITION...HEAVY RAIN WILL BE LIKELY WITH STORMS. THE GROUND IS SATURATED ACROSS MANY LOCATIONS DUE TO STORMS THAT HAVE BEEN ONGOING THROUGH THE EARLY MORNING HOURS...SO FLOODING MAY STILL BE AN ISSUE WITH STRONG TO SEVERE STORMS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED TODAY INTO EARLY THIS EVENING. RST
In the hours before
Local storm report, Nov 15, 12:50 PM CST, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1250 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1247 PM TORNADO EAST PRAIRIE 36.78N 89.38W
11/15/2005 MISSISSIPPI MO COUNTY OFFICIAL
REPORTS CONTINUE TO CONFIRM A TORNADO ON THE GROUND IN
THE VICINITY OF EAST PRAIRIE. RELAYED BY COUNTY SHERIFF.
&&
WIELGOSLocal storm report, Nov 15, 12:58 PM CST, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
1258 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1255 PM HAIL WYATT 36.91N 89.22W
11/15/2005 1.00 INCH MISSISSIPPI MO COUNTY OFFICIAL
REPORTED AT THE JUNCTION J/JJ.
&&
WIELGOSLocal storm report, Nov 15, 1:00 PM CST, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
100 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1258 PM TORNADO WYATT 36.91N 89.22W
11/15/2005 MISSISSIPPI MO COUNTY OFFICIAL
CONFIRMED TORNADO TOUCHED DOWN BEHIND BOOMLAND NEAR
WYATT. REPORTED BY THE MISSISSIPPI COUNTY SHERIFFS DEPT.
&&
WIELGOSLocal storm report, Nov 15, 1:08 PM CST, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
108 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0101 PM FUNNEL CLOUD E MARION 37.73N 88.94W
11/15/2005 WILLIAMSON IL COUNTY OFFICIAL
FUNNEL CLOUD REPORTED AT ROUTE 13 AND HWY 166 EAST OF
MARION...MOVING NORTHEAST.
&&
WIELGOSLocal storm report, Nov 15, 1:32 PM CST, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
132 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0128 PM HAIL CARMI 38.09N 88.17W
11/15/2005 1.25 INCH WHITE IL PUBLIC
DIME TO HALF DOLLAR SIZE HAIL REPORTED IN CARMI BY A WFIE
TV VIEWER.
&&
WIELGOSLocal storm report, Nov 15, 1:37 PM CST, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PADUCAH KY
137 PM CST TUE NOV 15 2005
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0135 PM HAIL ROUND KNOB 37.22N 88.73W
11/15/2005 1.75 INCH MASSAC IL COUNTY OFFICIAL
&&
WIELGOSThe office that day
Everything else NWS Paducah, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 14, 9:31 PM CST | Severe Thunderstorm Warning | PAH | Alexander | 33 min |
| Nov 14, 9:41 PM CST | Severe Thunderstorm Warning | PAH | Pulaski | 38 min |
| Nov 14, 11:16 PM CST | Severe Thunderstorm Warning | PAH | Hardin | 21 min |
| Nov 15, 1:25 AM CST | Flash Flood Warning | PAH | Johnson, Union, Williamson | 3 hr |
| Nov 15, 1:34 AM CST | Flash Flood Warning | PAH | Gallatin, Hardin, Pope, Saline | 3 hr |
| Nov 15, 4:21 AM CST | Flash Flood Warning | PAH | Jackson, Johnson, Union, Williamson | 3 hr |
| Nov 15, 4:26 AM CST | Flash Flood Warning | PAH | Gallatin, Hardin, Pope, Saline | 3 hr |
| Nov 15, 6:55 AM CST | Flash Flood Warning | PAH | Franklin, Hamilton, White | 3 hr |
| Nov 15, 7:02 AM CST | Flash Flood Warning | PAH | Jackson, Johnson, Union, Williamson | 3 hr |
| Nov 15, 7:09 AM CST | Flash Flood Warning | PAH | Gallatin, Hardin, Pope, Saline | 3 hr |
| Nov 15, 8:23 AM CST | Tornado Warning | PAH | White | 52 min |
| Nov 15, 11:34 AM CST | Severe Thunderstorm Warning | PAH | Alexander, Union | 41 min |
| Nov 15, 11:54 AM CST | Flash Flood Warning | PAH | Jackson, Union, Williamson | 2 hr |
| Nov 15, 12:26 PM CST | Flash Flood Warning | PAH | Franklin | 94 min |
| Nov 15, 12:30 PM CST | Flash Flood Warning | PAH | Hamilton, Saline | 2 hr |
| Nov 15, 12:35 PM CST | Tornado Warning | PAH | Williamson | 40 min |
| Nov 15, 12:44 PM CST | Tornado Warning | PAH | Franklin, Hamilton, Saline | 46 min |
| Nov 15, 1:07 PM CST | Tornado Warning | PAH | Edwards, Wabash, Wayne, White | 53 min |
| Nov 15, 1:26 PM CST | Tornado Warning | PAH | Hamilton | 21 min |
| Nov 15, 1:26 PM CST | Tornado Warning | PAH | Massac | 34 min |
| Nov 15, 1:50 PM CST | Tornado Warning | PAH | Pope | 25 min |
| Nov 15, 1:55 PM CST | Tornado Warning | PAH | Wabash | 35 min |
| Nov 15, 2:05 PM CST | Tornado Warning | PAH | Hardin | 25 min |
| Nov 15, 2:28 PM CST | Tornado Warning | PAH | Gallatin | 37 min |
| Nov 15, 2:32 PM CST | Flash Flood Warning | PAH | Jackson, Union, Williamson | 88 min |
| Nov 15, 2:33 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Union, Williamson | 42 min |
| Nov 15, 2:38 PM CST | Tornado Warning | PAH | Johnson, Union, Williamson | 52 min |
| Nov 15, 2:49 PM CST | Tornado Warning | PAH | Franklin, Hamilton, Jefferson | 26 min |
| Nov 15, 3:08 PM CST | Tornado Warning | PAH | Alexander | 37 min |
| Nov 15, 3:24 PM CST | Tornado Warning | PAH | Hamilton | 36 min |
| Nov 15, 3:25 PM CST | Severe Thunderstorm Warning | PAH | Johnson, Pope, Saline | 50 min |
| Nov 15, 3:36 PM CST | Flash Flood Warning | PAH | Gallatin, Saline, White | 84 min |
| Nov 15, 3:36 PM CST | Tornado Warning | PAH | Saline | 24 min |
| Nov 15, 3:42 PM CST | Tornado Warning | PAH | Gallatin | 48 min |
| Nov 15, 3:49 PM CST | Tornado Warning | PAH | Edwards, Wabash | 26 min |
| Nov 15, 3:56 PM CST | Severe Thunderstorm Warning | PAH | White | 49 min |
| Nov 15, 4:10 PM CST | Severe Thunderstorm Warning | PAH | Hardin | 50 min |
| Nov 15, 8:57 AM CST | Tornado Warning | PAH | Gibson, Vanderburgh | 48 min |
| Nov 15, 9:28 AM CST | Tornado Warning | PAH | Pike, Warrick | 47 min |
| Nov 15, 1:40 PM CST | Tornado Warning | PAH | Gibson, Posey | 65 min |
| Nov 15, 2:10 PM CST | Tornado Warning | PAH | Pike | 35 min |
| Nov 15, 2:49 PM CST | Tornado Warning | PAH | Posey, Vanderburgh | 56 min |
| Nov 15, 4:27 PM CST | Severe Thunderstorm Warning | PAH | Gibson | 48 min |
| Nov 15, 4:34 PM CST | Severe Thunderstorm Warning | PAH | Posey, Vanderburgh | 41 min |
| Nov 15, 4:43 PM CST | Tornado Warning | PAH | Vanderburgh | 32 min |
| Nov 15, 4:57 PM CST | Tornado Warning | PAH | Warrick | 48 min |
| Nov 15, 5:20 PM CST | Severe Thunderstorm Warning | PAH | Spencer | 25 min |
Nearby
Flash Flood Warnings in Illinois, 2005Flash Flood Warnings in Indiana, 2005Every flash flood warning in 2005
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.